# SDR CALA2013062800459

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 96056
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-0023, CABIN R4 DOOR EMERGENCY LT BATTERY M33409, CAPACITY CHECK FAILED.  CABIN R4 DOOR EMERGENCY LT BATTERY PACK M33409, REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
